# SDR AALA202504160006

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 45,662 hours, 19,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Sheared
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR WILL NOT OPEN FULLY THE PIN SHEARED. REPLACED UPPER GUIDE ARM ASSEMBLY AND ADJUSTED. PER AMM 52-11-21.
